Texas A&M University-Kingsville

Faculty:  Featured work

Ravi P. Agarwal

Monographs:

  • R.P. Agarwal, L. Berezansky, E. Braverman and A. Domoshnitsky, Nonoscillation Theory of Functional Differential Equations with Applications, Springer, New York, 2012.
  • S.K. Sen and R.P. Agarwal, $\Pi,~e,\Phi$ with MATLAB: Random and Rational Sequences with Scope in Supercomputing Era, Cambridge Scientific Publishers, Cambridge, 2012.

 
Papers:

  • R.P. Agarwal, D. O'Regan and S. Stanek, Positive solutions for mixed problems of singular fractional differential equations, Mathematische Nachrichten, 285(2012), 27--41.
  • R.P. Agarwal, K. Perera and Z. Zhang, On some nonlocal eigenvalue problems, Discrete and Continuous Dynamical Systems, Series S, 5(2012), 707--714.
  • R.P. Agarwal, C. Cuevas and V.S. Miguel Frasson, Semilinear functional difference equations with infinite delay, Mathematical and Computer Modelling, 55(2012), 1083--1105.
  • B.\ Baculikova, R.P. Agarwal, T. Li and J. Dzurina, Oscillation of third--order nonlinear functional differential equations with mixed arguments, Acta Mathematica Hungarica, 134(2012), 54--67.
  • C. Yuan, D. Jiang, D. O'Regan and R.P. Agarwal, Multiple positive solutions to systems of nonlinear semipositone fractional differential equations with coupled boundary conditions, Electronic Journal of Qualitative Theory of Differential Equations, 2012, No. 13, 1--17.
  • X. Xu, D. Jiang, W. Hu, D. O'Regan and R.P. Agarwal, Positive properties of Green's function for three point boundary value problems of nonlinear fractional differential equations and its applications, Applicable Analysis, 91(2012), 323--343.
  • R.P. Agarwal and R.U. Verma, Relatively maximal monotone mappings and applications to general inclusions, Applicable Analysis, 91(2012), 105--120.
  • G. Wang, R.P. Agarwal and A. Cabada, Existence results and monotone iterative technique for systems of nonlinear fractional differential equations, Applied Mathematics Letters, 25(2012) 1019--1024.
  • R.P. Agarwal and S. Hristova, Quasilinearization for initial value problems involving differential equations with ``maxima'', Mathematical and Computer Modelling, 55(2012), 2096--2105.
  • R.P. Agarwal, M.A. Alghamdi and N. Shahzad, Fixed point theory for cyclic generalized contractions in partial metric spaces, Fixed Point Theory and Applications, (2012), 2012:40, 11pages,  doi:10.1186/1687-1812-2012-40.
  • P. Chen, X.H. Tang and R.P. Agarwal, Infinitely many homoclinic solutions for nonautonomous $p(t)$-Laplacian Hamiltonian systems, Computers and Mathematics with Applications, 63(2012), 751-–763.
  • R.P. Agarwal, Y.J. Cho, R. Saadati and S. Wang, Nonlinear ${\cal{L}}$-fuzzy stability of cubic functional equations, Journal of Inequalities and Applications, (2012) 2012:77, 19 pages,  doi:10.1186/1029-242X-2012-77.
  • R.P. Agarwal, B. Ahmad, A. Alsaedi and N. Shahzad, On the dimension of the solution set for semilinear fractional differential inclusions, Abstract and Applied Analysis, (2012), Article ID 305924, 10 pages, doi:10.1155/2012/305924.
  • S.R. Grace, R.P. Agarwal and A. Zafer, Oscillation of higher order nonlinear dynamic equations on time scales, Advances in Difference Equations, (2012), 2012:67, 18 pages, doi:10.1186/1687-1847-2012-67.
  • R.P. Agarwal and V. Gupta, On $q$--analogue of a complex summation--integral type operators in compact disks, Journal of Inequalities and Applications, (2012)(2012), 111, 13 pages, doi:10.1186/1029-242X-2012-111.
  • X. Qin, R.P. Agarwal, S.Y. Cho and S.M. Kang, Convergence of algorithms for fixed points of generalized asymptotically quasi-$\phi$-nonexpansive mappings with applications, Fixed Point Theory and Applications, (2012)(2012), 58, 20 pages, doi:10.1186/1687-1812-2012-58.
  • R.P. Agarwal, N. Hussain and M.A. Taoudi, Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations, Abstract and Applied Analysis, (2012) 2012, Article ID 245872, 15 pages, doi:10.1155/2012/245872.
  • A.K. Verma and R.P. Agarwal, Upper and lower solutions method for regular singular differential equations with quasi--derivative boundary conditions, Communications in Nonlinear Science and Numerical Simulations, 17(2012), 4551--4558.
  • R.P. Agarwal and P.J.Y. Wong, Eigenvalues of complementary Lidstone boundary value problems, Boundary Value Problems, (2012) 2012, 49, 21 pages, doi:10.1186/1687-2770-2012-49.
  • R.P. Agarwal and P.J.Y. Wong, Positive solutions of complementary Lidstone boundary value problems, Electronic Journal of Qualitative Theory of Differential Equations, (2012) No. 60, 20 pages.
  • R.P. Agarwal B. Ahmad, A. Alsaedi and N. Shahzad, Existence and dimension of the set for mild solutions of semilinear fractional differential inclusions, Advances in Difference Equations, (2012) 74, 10 pages, doi:10.1186/1687-1847-2012-74.
  • C. Zhang, T. Li, R.P. Agarwal, M. Bohner, Oscillation results for fourth--order nonlinear dynamic equations, Applied Mathematics Letters, 25(2012), 2058--2065.
  • M. De la Sen and R.P. Agarwal, Fixed point--type results for a class of extended cyclic self--mappings under three general weak contractive conditions of rational type, Fixed Point Theory and Applications, (2011), 2011:102, 16 pages, doi:10.1186/1687-1812-2011-102.
  • R.P. Agarwal, D. O'Regan and P.J.Y. Wong, Existence results of Brezis--Browder type for systems of Fredholm integral equations, Advances in Difference Equations, (2011), 2011:43, 35 pages, doi:10.1186/1687-1847-2011-43.
  • R.P. Agarwal, M. Bohner, D. O'Regan and S.H. Saker, Some dynamic Wirtinger--type inequalities and their applications, Pacific Journal of Mathematics, 252(2011), 1--18.
  • A. Kilicman, H. Eltayeb and R.P. Agarwal, On integral transforms and matrix functions, Abstract and Applied Analysis, (2011), Article ID 207930, 15 pages, doi:10.1155/2011/207930.
  • R.P. Agarwal, X. Qin and S.M. Kang, An implicit iterative algorithm with errors for two families of generalized asymptotically nonexpansive mappings, Fixed Point Theory and Applications, (2011), 2011:58, 17 pages, doi:10.1186/1687-1812-2011-58.
  • M De la Sen and R.P Agarwal, Some fixed point--type results for a class of extended cyclic self--mappings with a more general contractive condition, Fixed Point Theory and Applications (2011), 2011:59, 14 pages, doi:10.1186/1687-1812-2011-59.
  • I. Ahmad, S.K Gupta, N. Kailey and R.P Agarwal, Duality in nondifferentiable minimax fractional programming with $B-(p,r)$--invexity, Journal of Inequalities and Applications, (2011), 2011:75, 14 pages, doi:10.1186/1029-242X-2011-75.
  • J. Banas, D. O'Regan and R.P. Agarwal, Measures of noncompactness and asymptotic stability of solutions of a quadratic Hammerstein integral equation, Rocky Mountain Journal of Mathematics, 41(2011), 1769--1792.
  • R.P Agarwal and S. Ding, Inequalities for Green's operator applied to the minimizers, Journal of Inequalities and Applications, (2011) 2011:66, 10 pages, doi:10.1186/1029-242X-2011-66.

Susan Sabrio

  • S. Viktora, E.  Cheung, V. Highstone, C. Capuzzi, D. Heeres, N. Metcalf, S. Sabrio, N. Jakucyn, and Z. Usiskin, Transition Mathematics. Wright Group, University of Chicago School Mathematics Project. 2008.

Sarjinder Singh

  • Lee, Cheon-Sig, Sedory, S.A. and Singh, S. (2013).  Estimating at least seven measures for qualitative variables using randomized response sampling. Statistics and Probability Letters, 83, 399-409.
  • Singh, H.P.,  Tailor, R. and Singh, S. (2012). General procedure for estimating the population mean using ranked set sampling. Journal of Simulation and Computation Statistics, iFirst, 2012, 1–15
  • Singh, H.P., Chandra, P., Grewal, I.S., Singh, S., Chen, C.C. Sedory, S.A., and Kim, J.-M. (2012). Estimation of population ratio, product, and mean using multi-auxiliary information with random non-response. Rivista Statistica (In press)
  • Singh, S., Sedory, S.A, and Kim, Jong-Min (2012). An empirical likelihood estimate of the finite population correlation coefficient. Communications in Statistics: Simulation and  Computation (In press).
  • Singh, H.P., Solanki, R.S. and Singh, S. (2012). Estimation of Bowley’s coefficient of Skewness in the presence of auxiliary information. Communications in Statistics: Theory and Methods (In press)
  • Singh, S. and Sedory, S.A. (2012).  A true simulation study of three estimators at equal protection of respondents in randomized response sampling.  Statistica Neerlandica, 66 (4), 442-451.
  • Arnab, R., Singh, S. and North, D. (2012). Use of two decks of cards in randomized response techniques for complex survey designs. Communications in Statistics-Theory and Methods, 41:16-17, 3198-3210.
  • Singh, H.P., Singh, S. and Kim, J.-M. (2012). Some Alternative Classes of Shrinkage Estimators for Scale Parameter of the Exponential Distribution. The Korean Journal of Applied Statistics. (Accepted)
  • Lee, Cheon-Sig, Sedory, S.A. and Singh, S. (2012). Simulated minimum sample sizes for various randomized response models. Communications in Statiscs-Simulation and Computation (Revised submitted)
  • Abdelfatah, S., Mazloum, R and Singh, S. (2012). Efficient use of two-stage randomized response procedure. Brazilian Journal of Probability and Statistics (In press).
  • Verma, M.R., Singh, S. And Pandey, R. (2012). Optimum stratification for sensitive quantitative variables using auxiliary information. Journal of the Indian Society of Agricultural Statistics (Accepted).
  • Chen, C.C. and Singh, S. (2012). Esimation of Multinomial Proportions Using Higher Order Moments of Scrambling Variables in Randomized Response Sampling. . J. of Modern Applied Statistical Meth (In press)
  • Singh, S. and Grewal, I.S. (2012). Estimation of finite population variance using partial jackknifing. Journal of the Indian Society of Agricultural Statistics (Accepted).
  • Ahangar, R., Wang, R., Perez, J. and Singh, S. (2010).  Extensive study of logistic regression using randomized response sampling. AMSE Journals (In press)
  • Rueda, M., Arcos, A, Arnab, R and Singh, S. (2011). The Rao, Hartley and Cochran scheme with dubious random non-response in survey sampling. Sankhya (In press)
  • Singh, S. (2011). A dual problem of calibration of design weights. Statistics: A Journal of Theoretical and Applied Statistics (In press)
  • Singh, S. and Arnab, R. (2011). On the calibration of design weights. Metron vol. LXIX, n. 2, pp. 185-205
  • Arnab, R. and Singh, S. (2011). Estimation of Mean of Sensitive Characteristics for Successive Sampling.            Communications in Statistics- Theory and Methods (In press)
  • Singh, S. and Sedory, S. A. (2011). Cramer-Rao lower bound of variance in randomized response sampling. Sociological Methods and Research, 40(3) 536–546.
  • Singh, H.P., Tailor, R, Singh, S. and Kozak, M. (2011). A generalized method of  estimation of a population  parameter in two-phase and successive sampling. Qual-Quant (DOI: 10.1007/s11135-011-9623-x)
  • Singh, S. and Kim, J.K. (2011). A pseudo-empirical log-likelihood estimator using scrambled responses. Statistics and Probability Letters, 81, 345-351.
  • Singh, S. and Sedory, S. A. (2011). Sufficient Bootstrapping. Computational Statistics and Data Analysis 55(1), 1629-1637
  • Singh, S. (2012). On calibration of design weights using a displacement function. Metrika  75:85–107.
  • Odumade, O. and Singh, S. (2010). An alternative to the Bar-lev, Bobovitch and Boukai randomized response model. Sociological Methods and Research, 39: 206-221
  • Chen, C. C. and Singh, S. (2011). Pseudo Bayes and Pseudo Empirical Bayes estimators in randomized  response sampling. Journal of Statistical Computation and Simulation, 81(6),779-793.
  • Pal, S. and Singh, S. (2012). A new unrelated question randomized response model. Statistics: A Journal of Theoretical and Applied Statistics (In press)
  • Land, M., Singh, S, and Sedory, S.A. (2012). Estimation of a rare sensitive attribute using Poisson distribution. Statistics: A Journal of Theoretical and Applied Statistics, 46(3), 351-360.
  • Abdelfatah, A., Mazloum, R. and Singh, S. (2011). An alternative randomized response model using two  decks of cards. Statistica, LXXI (3), 381-390.
  • Singh, S. (2010). Proposed optimal orthogonal new additive model. Statistica, LXX, 1, 73-81
  • Ahangar, R., Singh, S. and Wang, R. (2010). Dynamic behavior of perturbed logistic model. Journal of  Combinatorial Mathematics and Combinatorial Computing (JCMCC) 74, 295-311.
  • Vishwakarma, G.K., Singh, H.P. and Singh, S. (2010). A family of estimators of population mean using  multi-auxiliary variate and post-stratification. Nonlinear Analysis: Modelling and Control, 15, 2, 233-253.
  • Singh, H.P., Tailor, R., Singh, S. and Kim, J.-M. (2011). Estimation of population variance in successive  sampling. Quality and Quality, 45(3), pp. 477494
  • Farrell, P.J. and Singh, S. (2010). Some contribution to Jackknifing two-phase sampling estimators. Survey  Methodology, 36, 1, 57-68.
  • Arnab, R. and Singh, S. (2010). Variance estimation of a generalized regression predictor. Journal of the  Indian Society of Agricultural Statistics, 64(2), 273-288.
  • Singh, S. and Arnab, R. (2010). Bias-adjustment and calibration of Jackknife variance estimator in the  presence of non-response Journal of Statistical Planning and Inference, 140(4), 862-871.
  • Arnab, R. and Singh, S. (2010). Randomized response techniques: An application to the Botswana AIDS impact survey. Journal of Statistical Planning and Inference, 140(4) 941–953
  • Singh, H.P., Singh, S. and Kim, J.-M. (2010). Efficient Use of Auxiliary Variables in Estimating Finite  Population Variance in Two-Phase Sampling. Commun. of the Korean Statistical Society,17(2), 165–181.
  • Singh, S., Rueda, Mari Del Mar and Sanchez-Borrego, Ismael (2010).Random non-response in multi-character surveys. Quality& Quantity, 44, 345-356.
  • Singh, S. (2009). Saddlestrapping. Nonlinear Analysis: Modelling and Control, 14 (3), 357–388
  • Singh, S. and Chen, C. (2009). Utilization of higher order moments of scrambling variables in randomized response sampling. Journal of Statistical Planning and Inference, 139, 3377-3380.
  • Singh, S., Singh, H.P.,  Tailor, R.,  Allen, J. and Kazak, M. (2009) Estimation of ratio of two finite -population means in the presence of non-response. Commun in Stat-Theory and Methods,38, 3608-21
  • Gestavang, Chris and Singh, S. (2009). An improved randomized response model: Estimation of mean.Journal of Applied Statistics,36(12),1361–1367
  • Odumade, O. and Singh, S. (2009). Improved Bar-lev, Bobovitch and Boukai randomized response models. Commun. Statist.-Simulation, 38: 473–502.
  • Odumade, O. and Singh, S. (2009).Efficient use of two decks of cards in randomized response sampling.Commun. Statist.-Theory Meth., 38: 439–446.
  • Singh, S. (2009). A new method of imputation in survey sampling. Statistics: A Journal of Theoretical and Applied Statistics, 43(5),499 - 511
  • Sidhu, S.S.,  Bansal, M.L., Kim, J.M. and Singh, S. (2009). Unrelated question model in sensitive multi-character surveys. Korean Communication Journal of Statistics, 16( 1 ), 169–183.
  • Singh, S. and Valdes, S. (2009). Optimum method of imputation in survey sampling. Applied Mathematical Sciences,3(35),1727-1737.
  • Sidhu, S.S., Tailor, R and Singh, S. (2009). On the estimation of population proportion. Applied Mathematical Sciences, 3(35),1739-1744.
  • Singh, G.N., Priyanka, K.,  Kim, J.M. and Singh, S. (2009). Estimation of population mean using imputation techniques in sample surveys. Journal of the Korean Statistical Society, (In press).
  • Odumade, O. and Singh, S. (2008). Use of two variables having common mean to improve the Bar-Lev, Bobovitch and Boukai Randomized Response Model. J. of Modern Applied Statistical Meth, pp. 414-442.
  • Odumade, O. and Singh, S. (2008). Generalized forced quantitative randomized response model: A unified approach. Journal of the Indian Society of Agricultural Statistics, 62(3), 244-252.
  • Stearns, M. and Singh, S. (2008). On the estimation of the general parameter. Computational Statistics and Data Analysis , 52, 4253-4271. (Cited at 10th position among the “Top 25 Hottest Articles”) 
  • Singh, S., Kim, J.-M. and Grewal, I.S. (2008). Imputing and Jackknifing scrambled responses. Metron, LXVI (2), 183-204.
  • Singh, H.P., Tailor, R. and Singh, S. and Kim, J.-M. (2008). A modified estimator of population mean using power transformation” Statistical Papers, 49: 37-58.
  • Kozak, M., Zielinski, A. and Singh, S. (2008). Stratified two-stage sampling in domains: Sample allocation between domains, strata and sampling stages. Statistics and Probability Letters, 78: 970-974.
  • Singh, H.P., Singh, S. and Kozak, M. (2008). A family of estimators of finite-population distribution function using auxiliary information.  Acta Appl Math. 104: 115–130

James Wu

  • Hueytzen J. Wu, Wan-Hong Wu, A Ãx and Open C*D-Filter Process of Compactifications and Any Hausdorff Compactification, Advances in Pure Mathematics, Vol. 2, No. 4 July, 2012, 296-300.
  • Hueytzen .J. Wu, Wan-Hong Wu, An arbitrary Hausdorff compactification of a Tychonoff space X obtained from a C*D-base by a modified Wallman method, Topology and Its Applications155 (2008) 1163-1168.

This page was last updated on: November 05, 2013